# SDR AALA20020011

- Difficulty date: December 14, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1380 BELOW LONGERON 13R OUTER SKIN CRACKED AT SHEAR TIE RIVET.  INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3.  (M)
